Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 29, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 27, 2020, 6:12 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2020, 6:12 PM CDT (23:12 UTC)
- Expired
- Jul 27, 2020, 10:17 PM CDT
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 67 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:05 PM CDT | FLASH FLOOD | Santa Rosa, TX | FLOOD WATER LEVELS HAVE RISEN TO THE DOORSTEPS OF HOMES; ANY FURTHER INCREASE IN WATER LEVELS MAY LEAD TO WATER ENTERING THE HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 113 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3146 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WGUS54 KBRO 272312
FFWBRO
TXC061-215-489-280215-
/O.NEW.KBRO.FF.W.0029.200727T2312Z-200728T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
612 PM CDT Mon Jul 27 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Northwestern Cameron County in deep south Texas...
East Central Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 915 PM CDT.
* At 612 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, Santa Rosa, Lyford, Palm Valley, Lasara, Sebastian,
Hargill, Primera, Combes, Lasara Elementary School, Monte Alto,
Lyford High School, Lyford Elementary School, Jose Borrego Middle
School, Lyford City Hall, Yznaga, Tierra Bonita, Santa Rosa Police
Department, Santa Rosa High School and Hargill Elementary.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
2631 9791 2642 9808 2654 9802 2655 9797
2656 9795 2644 9780
FLASH FLOOD...RADAR INDICATED
$$
Hallman2 follow-up statements
055
WGUS54 KBRO 280159
FFWBRO
TXC061-215-489-280345-
/O.EXT.KBRO.FF.W.0029.000000T0000Z-200728T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
859 PM CDT Mon Jul 27 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Northwestern Cameron County in deep south Texas...
East Central Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 1045 PM CDT.
* At 859 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 1.5 and 2.5 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, Santa Rosa, Lyford, Palm Valley, Lasara, Sebastian,
Hargill, Primera, Combes, Lasara Elementary School, Monte Alto,
Lyford High School, Lyford Elementary School, Jose Borrego Middle
School, Lyford City Hall, Yznaga, Tierra Bonita, Santa Rosa Police
Department, Santa Rosa High School and Hargill Elementary.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
2631 9791 2642 9808 2654 9802 2655 9797
2656 9795 2644 9780
FLASH FLOOD...RADAR INDICATED
$$
Bogorad289
WGUS74 KBRO 280317
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1017 PM CDT Mon Jul 27 2020
TXC061-215-489-280327-
/O.CAN.KBRO.FF.W.0029.000000T0000Z-200728T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Hidalgo TX-Willacy TX-
1017 PM CDT Mon Jul 27 2020
...FLASH FLOOD WARNING FOR NORTHWESTERN CAMERON, EAST CENTRAL
HIDALGO AND SOUTHWESTERN WILLACY COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
LAT...LON 2628 9772 2622 9770 2617 9774 2627 9785
2631 9791 2642 9808 2654 9802 2655 9797
2656 9795 2644 9780
$$
HallmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:32 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 27, 4:32 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
432 PM CDT Mon Jul 27 2020
.SHORT TERM (Tonight through Tuesday Night): In the wake of Hanna,
the lower Texas coast remains nestled in weak lower pressure
between a ridge of high pressure across the Desert SW and another
ridge of high pressure across the eastern Gulf of Mexico. Abundant
low level moisture slowly tapers off through the short term
period, likely keeping shower and thunderstorm chances elevated,
especially through the afternoon hours. With the amount of
rainfall across the RGV through the past couple of days, will keep
a Flash Flood Watch in effect and continue Flood Warnings where
Emergency Management have indicated standing water or ongoing
water drainage issues.
Temperatures have surged into near normal territory due to the lack
of shower or thunderstorm coverage so far today. Have decided to run
optimistic and continue similar temperatures for tomorrow afternoon,
bumping highs up a bit. These higher temperatures today and tomorrow
may help initiate afternoon thunderstorms, so have kept POPs
generally near 50 to 60 percent during the afternoon and early
evening hours. Instability aloft increases slightly into Tuesday
afternoon, possibly yielding larger coverage.
Have added patchy fog wording for late tonight as wind speeds are
expected to drop to near calm across very saturated soils with
dewpoint temperatures in the upper 70s persisting into this
afternoon. At this time, expect at least some cloud cover, which
could limit diurnal cooling, keeping dense fog from forming. Either
way, a muggy and probably buggy night expected tonight and Tuesday
night.
.LONG TERM (Wednesday through Monday): The general weakness in the
500 mb pattern, centered over the TX coastline on Wed, will start
moving westward on Thurs. This will allow the 500 mb ridging to
build some over the region Fri allowing for a drier and more
stable atms to build over the RGV. Then a pretty significant 500
mb trough will dig southwards over TX this weekend which will
erode the ridge axis back to the west once again. This would help
increase the chance of rain back towards the end of the work week.
However, moisture levels remain pretty lacking despite the trough
axis digging into the area. So for now will only mention some
slgt chc pops for Fri.
Model temps from both the GFS and ECMWF are in pretty good
agreement throughout the longer range forecast period with the
ECMWF showing a slightly warmer bias. The GFS maintains its
slightly wetter bias for pops versus the ECMWF. Will go close to a
model blend for both temps and pops through Days7/8. Overall
forecast confidence is above average throughout the longer range
period.
&&
.MARINE (Now through Tuesday Night): High pressure slowly builds
across the eastern Gulf of Mexico, as low pressure works further
southwest. Showers and thunderstorms are expected to continue across
the coastal waters at times through the period. Swell has remained
elevated, keeping Small Craft Caution conditions in place. Bay
conditions have become generally favorable and aside from breezy
afternoon winds or thunderstorm activity, should remain favorable
through Tuesday night. Occasional to frequent lightning and gusty
winds with locally higher seas are possible near any thunderstorms.
An isolated waterspout is also possible, potentially more toward the
morning or late evening to overnight hours.
Wednesday through Saturday Night: Surface ridging will prevail
over the western Gulf of Mex throughout the upcoming work week and
weekend. This will maintain generally low to moderate winds and
seas along the lower TX coastline. Some of the Gulf swells may
reach up close to SCEC levels later this week. However, SCA
conditions are not expected at this time through this weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 88 77 88 / 50 60 30 40
BROWNSVILLE 77 92 77 88 / 60 60 30 40
HARLINGEN 75 92 75 89 / 50 60 30 40
MCALLEN 76 92 77 88 / 50 60 30 50
RIO GRANDE CITY 75 92 76 91 / 50 60 20 40
SOUTH PADRE ISLAND 79 85 79 84 / 50 60 40 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Tuesday morning for TXZ256-257-351.
Flash Flood Watch until 8 PM CDT this evening for TXZ248-252>257-
353.
GM...None.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation/Short Term...56-Hallman
Long Term...60-SpeeceHazardous weather outlook, Jul 27, 3:59 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 359 PM CDT Mon Jul 27 2020 TXZ248>257-351-353-282100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 359 PM CDT Mon Jul 27 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Flash Flood Watch is in effect for Cameron, Willacy, Hidalgo, Starr, and Zapata counties until 8 PM CDT. There is a high risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday An elevated risk of rip currents is possible at the local beaches through the entire forecast period. Additional heavy rainfall and isolated flash flooding will be possible Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather or flooding to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-282100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 359 PM CDT Mon Jul 27 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jul 27, 3:53 PM CDT, 2 hours 19 minutes before
Special Weather Statement National Weather Service Brownsville TX 353 PM CDT Mon Jul 27 2020 TXZ253>255-353-272130- Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX- Inland Cameron TX- 353 PM CDT Mon Jul 27 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HIDALGO...WEST CENTRAL CAMERON AND SOUTHWESTERN WILLACY COUNTIES UNTIL 430 PM CDT... At 351 PM CDT, Doppler radar was tracking strong thunderstorms over portions of Cameron, Willacy, and Hidalgo counties, moving northwest at 15 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harlingen, La Feria, Elsa, Edcouch, Santa Rosa, La Villa, Palm Valley, Lasara, Linn and Rangerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2649 9839 2678 9814 2618 9764 2605 9776 TIME...MOT...LOC 2051Z 138DEG 12KT 2638 9795 Hallman
Special weather statement, Jul 27, 4:30 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
430 PM CDT Mon Jul 27 2020
TXZ248-249-252-272215-
Jim Hogg TX-Zapata TX-Starr TX-
430 PM CDT Mon Jul 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTH CENTRAL STARR
AND ZAPATA COUNTIES UNTIL 515 PM CDT...
At 430 PM CDT, Doppler radar was tracking strong thunderstorms near
La Gloria, or 9 miles south of Agua Nueva, moving northwest at 20
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Agua Nueva, Viboras, Bustamante, Guerra, Randado, Santa Catarina,
Escobas, Las Palmas, La Gloria and Thompsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2709 9943 2711 9944 2713 9943 2715 9944
2716 9943 2721 9943 2722 9944 2725 9944
2727 9945 2732 9937 2727 9934 2727 9882
2678 9842 2656 9865 2705 9945 2706 9945
TIME...MOT...LOC 2130Z 150DEG 18KT 2677 9862
HallmanSpecial weather statement, Jul 27, 4:31 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
431 PM CDT Mon Jul 27 2020
TXZ250-252>255-353-272215-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-
431 PM CDT Mon Jul 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...NORTHERN
HIDALGO...NORTHEASTERN STARR...NORTHWESTERN CAMERON...SOUTH CENTRAL
BROOKS AND WESTERN WILLACY COUNTIES UNTIL 515 PM CDT...
At 431 PM CDT, Doppler radar was tracking strong thunderstorms over
portions of Cameron, Willacy, and Hidalgo counties moving northwest
at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Harlingen, La Feria, Elsa, Edcouch, Santa Rosa, La Villa, Palm
Valley, Lasara, Linn and Rangerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2664 9856 2697 9824 2665 9798 2662 9799
2661 9795 2619 9762 2607 9774
TIME...MOT...LOC 2131Z 150DEG 18KT 2622 9775
HallmanSpecial weather statement, Jul 27, 5:08 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Brownsville TX
508 PM CDT Mon Jul 27 2020
TXZ252-272300-
Starr TX-
508 PM CDT Mon Jul 27 2020
...SPECIAL WEATHER STATEMENT...
At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Puerta, or near Garciasville, moving northwest at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
El Sauz, Garciasville, La Puerta, Ringgold Middle School, La
Victoria, Fort Ringgold County Park, Starr County Sheriffs Office,
Rio Grande City Municipal Airport, Las Lomas and Rio Grande City Fire
Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2668 9882 2657 9866 2639 9857 2629 9870
2629 9872 2630 9872 2630 9874 2631 9874
2632 9875 2633 9875 2633 9876 2636 9880
2637 9880 2637 9881 2655 9902
TIME...MOT...LOC 2208Z 147DEG 18KT 2639 9871
HallmanSpecial weather statement, Jul 27, 5:13 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
513 PM CDT Mon Jul 27 2020
TXZ248>250-252-272315-
Brooks TX-Jim Hogg TX-Zapata TX-Starr TX-
513 PM CDT Mon Jul 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTH CENTRAL STARR...
WESTERN BROOKS AND ZAPATA COUNTIES UNTIL 615 PM CDT...
At 512 PM CDT, Doppler radar was tracking strong thunderstorms
across the northern ranchlands, moving northwest at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Zapata, Hebbronville, Agua Nueva, Viboras, Lopeno, Bustamante,
Medina, Zapata High School, Randado and Zapata Middle School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2734 9852 2727 9852 2726 9844 2696 9825
2673 9848 2670 9921 2685 9927 2687 9932
2692 9932 2693 9938 2698 9938 2702 9945
2718 9943 2727 9945 2732 9937 2727 9932
2727 9880 2735 9880 2734 9859 2736 9855
TIME...MOT...LOC 2212Z 147DEG 18KT 2688 9853
HallmanSpecial weather statement, Jul 27, 5:16 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Brownsville TX 516 PM CDT Mon Jul 27 2020 TXZ250>255-353-272315- Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX- Inland Cameron TX-Starr TX-Inland Kenedy TX- 516 PM CDT Mon Jul 27 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY... SOUTHEASTERN JIM HOGG...HIDALGO...NORTHEASTERN STARR...NORTHWESTERN CAMERON...SOUTHEASTERN BROOKS AND WESTERN WILLACY COUNTIES UNTIL 615 PM CDT... At 515 PM CDT, Doppler radar was tracking strong thunderstorms across Cameron, Willacy, and Hidalgo counties, moving northwest at 20 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harlingen, Raymondville, La Feria, Elsa, Edcouch, Santa Rosa, Lyford, La Villa, Palm Valley and Encino. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Brownsville. && LAT...LON 2607 9776 2657 9864 2707 9814 2623 9759 TIME...MOT...LOC 2215Z 147DEG 18KT 2620 9771 Hallman
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:01 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 3 hr |
| Jul 26, 7:35 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 3 hr |
| Jul 26, 8:43 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Jul 26, 9:01 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 111 min |
| Jul 26, 10:29 PM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo | 21 hr |
| Jul 26, 10:50 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 76 min |
| Jul 26, 11:01 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 94 min |
| Jul 26, 11:04 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 63 min |
| Jul 26, 11:40 PM CDT | Areal Flood Warning | BRO | Hidalgo | 19 hr |
| Jul 27, 8:14 AM CDT | Special Weather Statement | BRO | Cameron, Hidalgo, Starr | 91 min |
| Jul 27, 3:50 PM CDT | Special Weather Statement | BRO | Starr | 40 min |
| Jul 27, 3:53 PM CDT | Special Weather Statement | BRO | Hidalgo | 37 min |
| Jul 27, 4:30 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 45 min |
| Jul 27, 4:31 PM CDT | Special Weather Statement | BRO | Hidalgo | 44 min |
| Jul 27, 4:52 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 80 min |
| Jul 27, 4:54 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 5 hr |
| Jul 27, 5:08 PM CDT | Special Weather Statement | BRO | Starr | 52 min |
| Jul 27, 5:13 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 62 min |
| Jul 27, 5:16 PM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| Jul 27, 5:44 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 3 hr |
| Jul 27, 6:14 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 61 min |
| Jul 27, 6:16 PM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| Jul 27, 6:28 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr, Willacy | 3 hr |
| Jul 27, 6:34 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 3 hr |
| Jul 27, 6:52 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.